I have had all kinds of test done and I'm healthy, I'm always worried about something and I'm always tired. So I'm going to the doc soon and I know I need something so that's why I'm asking, any help will be great! Thanks to all who responds!
What antidepressant can give you the most energy?
Question posted by kellyandtodd on 23 Aug 2012
Last updated on 19 April 2014
Lmao @ myself. I first rad your question as "what antiperspirant gives you energy? I was like... theres one that gives you energy? (still back on the sweat question from yesterday. Lol. I must be tired!
Hi again, Kelly. I'm going to be drug through the mud for this, but I'm going to say it anyway. Isn't that the way we are? We have the freedom of choice. Anywho, for a few years I took Cymbalta. It changed me. I started to have energy, I was happy and the big plus for me was that because I moved around a lot more, I lost 15 lbs. My doc switched me to Lamictal. I never noticed being tired on Lamictal. It's been a wonder med for me. So, there you have it, chocolate chip cookie. Stay in touch. God bless you. Anna
That also sounds like anxiety too. I have anxiety and I get worried really easy everyone is different ofcourse and what may be anxiety for me might be something completely different to u! Make sure u get the right doctor though cause from experience they give u all the wrong medicines before the right one! Take care and hope you feel better!
Everyone responds differently but I found Pristiq to be energizing for me and Wellbutrin is as well. The Pristiq affects the brain chemicals serotonin and norepinephrine while the Wellbutrin affects dopamine and norepinephrine. So they are slightly different. It really is a trial and error sort of ordeal.
I would have to say wellbutrin , prozac and perhpas paxil( I have taken them), but bare in mind that what migth work for me may not for you. We are all unique and our organisms react to medications in different ways, benefits, side effects, risks, interactions, etc.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.